# SDR VNAA2016101400046

- Difficulty date: October 14, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 30,038 hours, 30,103 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 REAR PRESSURE BULKHEAD WEB HAS CRACK INDICATION AT LBL27.50, WL130.  MAINTENANCE REPAIRED BULKHEAD WEB AND PERFORMED CHECKS IAW THE AMM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
